Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What does my lipid profile results indicate?

DOCTOR OF THE MONTH - Sep 2013
Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6271 Questions
Question
Sir,
I am a resident of XXXXXXX and 38 yrs of age with very moderate activity levels.

I had been detected with high blood pressure and my lipid profile results were as under.

Total Choestrol CHOD - PAP = 258
Triglycerides GPO-PAP = 234
HDL = 48
LDL = 163.2
Serum CHOL/HDL ratio calculated = 5.38

I was prescribed Roseday 10 mg - 1 every day

This was around 10 months back, but fearing side effects I did not take it. But still I keep getting readings of high BP, also I regularly experience chest pains and my hands often lose partial sensation.

Should I start using Roseday...will there be any side effects that I should worry.

Thanks in advance

XXXX
Posted Fri, 22 Aug 2014 in General Health
 
 
Answered by Dr. Het Ram Bishnoi 5 hours later
Brief Answer:
Hypercholestolaemia

Detailed Answer:
Hello XXXXXXX
Total cholesterol 258 mg/dl( Normal 120-220 in few books 160-220 mg /dl)
Triglyceride234 ( 10-180 mg/dl)
HDL 38 ( 30-70 )
LDL 163 ( 60-180)
Ratio 5.38 (5-1)
Your cholesterol level is high .
You should be worried but not too much.Your cholesterol is not that too high to be worried .You may easily get back to normal range with these measures:
1 High fiber diet , green leafy vegetables, fresh fruits take maximum ( but in limit ) .
2 Cut down the processed food, white bread doughnuts , sugar ( SWEETS ) pizza, burger should be avoided as far as possible.
3 A 40 minute physical activities everyday like morning or evening walk or a visit to gym or swimming pool will be helpful .
4 Tension , anxiety and over eating on the name of healthy diet should be avoided.
When such patients visit my clinic with such reports . In the first meeting I advise my patients to go life style modifications for 3 months. I retest them again after 3 months & if they continue to be in high range of cholesterol I advise my patient to take medicine .
Your doctor prescribed ROSEDAY 10 mg ( rosuvastatin) 10 month back but you didn't use it, so now do these measures as mentioned above.
Side effects of roseday are headache , dizziness , constipation, nausea , vomiting , abdominal pain, myalgia , chest pain,peripheral edema, depression, insomnia , rash parasthesia, proteinuria.
You are still having hypertension , chest pain and feeling of loss of sensation in hands ( as mentioned in query ) .All these symptoms may be due to tension and hypercholestolaemia .
At present don't take roseday.
Do these measures at earliest , if after three months , still feel these symptoms and high level of cholesterol then consult a CARDIOLOGIST .
Hope I have answered you question.
If further any question I will reply in follow up.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor